# SDR FDEA201601060065

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 93,276 hours, 26,872 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR DETECTED.  DONNED O2 MASKS & DIVERTED  BACK.  PERFORMED AIR CONDITIONING PACK & DISTRIBUTION DUCT ODOR TASK IAW AMM 21-53-00-7.  OPERATIONS CHECKED NORMAL.  R & R REMAINING COALESCE BAGS 1 & 2 IAW AMM 21-54-03-2.  NO SMELL PRESENT OF ELEC ODORS WITH POWER OFF & POWER ON.  ALL 3 ENGS RUNNING.  ALL 3 PACKS RUNNING & INDIVIDUALLY.
